Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Hello, I can assist you with your question- welcome!!
Are you scoring high on adhd inattentive type vs. hyperactivity?
As a child was there mention of adhd, reports from teachers etc.
It's very common for someone with adhd to be very intelligent.
When a therapist, psychologist, psychiatrist, and or medical doctor evaluates for adhd they look at the history of the symptoms of the disorder. Often times if it is adhd you showed some signs of it as a child.
A common treatment for adhd is the use of a stimulant medication. The stimulate "wakes up" that part of the brain that struggles to focus and concentrate.
Typically in order for a doctor to prescribe the medications used to treat adhd, they would want you to be evaluated by a psychologist to determine if it is adhd.
hi, no i have never heard it just a couple of days ago so i decided to investigated, when i was a boy they told a just had attetion problems
on web quizes i am
scoring high on adhd inattentive type vs. hyperactivity?
In the states, we are seeing more strict requirements by doctors to have the diagnosis before prescribing meds, partly due to the street value of the drugs these days. Yes may be inattentive adhd. from the way you are scoring.
The tests on line are typically pretty accurate- especially if you took three of them.
Many who are diagnosed with add who take the medications report a world of difference.
ive been a good student, because i managed to organized a little my head, i dont know if its the pressure of school that i could actually concentrate sometimes, but now that i am a professional i having a lot of trouble to concentrate, ive many things, drinking coffe, listening to classic music while i work, but i cant help to start thinking in other things
It's pretty tough to treat without medications from what we see in our clinic and in my experience. With the help of the meds. clients find they are much more able to get themselves organized. Interesting you mention coffee- because it's a stimulant it can help one with add.
is it bad? i mean its scares me a little and if affecting in this moment my confidence since i never realize its was a medical condition
do i have to take meds all my life? i smoke marihuana from now a then, those its helps, or gets it worts?
You have learned ways to adapt, I'm sure- but with the demands of work may be becoming more difficult to do on your own. It is not "bad" in any way- like you said it is a medical condition many suffer with it. Of course it scares a person to consider any diagnosis.
Meds may be something long term yes-
Does the pot help you concentrate- maybe a bit of self medicating- common to do that too.
well i dot do it while while i work, but i dot sometimes with friends and thought marihuana could get it worst, i just made the conection, but im not sure if it will help me to concentrate
so my next stepp it to go to a ¨siquiatrico¨ i dont know to say it in english, and wait to see what she or he gives me?
Do you have a medical doctor you could talk to- a physical is often recommended to rule out anything else? Most doctors are familiar with the diagnosis and treat it. I don't think pot would make it worse.
A medical doctor could then refer you to a psychologist- professional who specializes in diagnosing.
if they give me a drug, then ill have to drink that all days or just in weeks
You could copy off the tests you took on line and share with the doctor. The med/drug is typically taken daily.
how effective is this? i feel realse that theres actually a treatment but i dont want to have any second effects on my brain since my works involves a lot of creativity
im reading about altenatives, and it says that ritalina works by doing something to you dopamine, im not quite sure but dopamine inst ensencial to be creative?
Taking the med may be worth a try- if you experience side effects- important to keep in touch with doctor. After they give the drug they will follow up with you- see how you are doing. Yes, you need to consider all of that. If you have uncomfortable side effects the doctor could adjust or change your med. We don't want you to lose your creativity- the med may just help you focus, organize to be more creative.
I don't think it will take away your creativity- enhance it maybe.
It's good you are doing your research- carefully consider the alternatives. If you try the med and don't like it- can stop taking it with help of the doctor.
There is lots of info. on line about alternative treatments, natural things- overall we see the med. pretty effective.
i will go to a doctor a see, but in you opinion whats the med you considered the most effective and less problematic?
Your concerns and questions are all good things to make note of to take with you when you see the doctor. The medication prescribed depends on the doctor you see- Ritalin, Adderall are two well known ones.
well thak you very much i feel a relife, you have been very helpful to me, sorry if am hard to read, but english is my second language
Some side effects of a stimulate can be lack of appetite and weight loss- doctors also use non stimulant drugs- not typically as effective though. Medicine works differently for people- all has to do with our chemical makeup. Sometimes a couple meds have to be tried to find the best fit for a patient. You were very understandable. Good luck to you- hope you find the best treatment for your symptoms.
i do a lot of sport, those this med could affect my performance in a negative way?
Again if it effects you negatively may be the wrong medication- don't want it to worsen your quality of life- sports is important. Your English was great!!! Thanks for posting your question- enjoyed the chat.
thank you Doctor :) have a great day!
If you would be so kind to rate my answer okay or above so I can get credit. Thank you so much.
Have a great day yourself!
yes of course!